# SDR DXTA2023091195140

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60066
- Aircraft time: 714 hours, 310 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WASTE DISPOSAL (TOILET): AFTER THE RT. ENGINE WAS STARTED A VERY STRONG ELECTRICAL BURNING ODOR WAS DETECTED IN THE AFT LAV AND ALSO THE AFT BAGGAGE COMPARTMENT. EVEN AFTER THE ENGINE WAS SHUTDOWN THE ODOR GOT MORE INTENSE.  RAN APU FOR SEVERAL HOURS WHILE OPERATING THE FOLLOWING SYSTEMS, HYD PUMPS, ALL INTERIOR LIGHTING, MONITORS, DRAIN HEATERS, POTABLE WATER SYSTEM, AC OUTLETS, AND GALLEY APPLIANCES. NO ABNORMAL SMELLS NOTED. RAN BOTH ENGINES FOR ABOUT AN HOUR SELECTING PACKS ON/OFF. BLEED SOURCES ON/OFF. NO ABNORMAL SMELLS NOTED AT THIS TIME. ALL OPS CHECKED GOOD AT THIS TIME. REF GLOBAL 5500 SDS MANUAL 24-00-00
